Alert archive / Wisconsin / River Flood Warnings in 2025
River Flood Warning 4, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Apr 26, 2025, 9:47 PM CDT for Columbia County, Wisconsin. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2025, 9:47 PM CDT (02:47 UTC)
- Expired
- Apr 28, 2025, 8:56 AM CDT
- In force
- 35 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Columbia County, WI
The radar
The Milwaukee radar (KMKX), 100 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wisconsin River at Portage (PORW3).
- Action stage
- 12.7 ft
- Minor stage
- 17 ft
- Moderate stage
- 18 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
733
WGUS43 KMKX 270247
FLWMKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Milwaukee/Sullivan WI
947 PM CDT Sat Apr 26 2025
...The Flood Warning continues for the following rivers in
Wisconsin...
Wisconsin River At Portage affecting Columbia County.
Additional information is available at www.weather.gov.
The next statement will be issued early Sunday morning.Sunday
morning at 1000 AM CDT.
&&
WIC021-271500-
/O.NEW.KMKX.FL.W.0004.250427T0247Z-000000T0000Z/
/PORW3.1.ER.250424T1825Z.250425T1930Z.250426T1747Z.UU/
947 PM CDT Sat Apr 26 2025
...FLOOD WARNING REMAINS IN EFFECT THROUGH SUNDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Wisconsin River at Portage.
* WHEN...Until Sunday morning.
* IMPACTS...At 17.5 feet, In the Blackhawk Park area in the Town of
Caledonia, Old River Road is closed with water over it. West Lane
Road in the Long Lake area is closed with about 4 feet of water
over it in places. County Highway V and Oak Knoll Road in the Town
of Dekorra have water up to the edge of the pavement. A few homes
in the Town of Dekorra area near the river have water in the first
floor and there is also flooding of outbuildings and yards.
* ADDITIONAL DETAILS...
- At 2:30 PM CDT Friday, April 25 the stage was 17.7 feet.
- Bankfull stage is 12.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 2:30 PM CDT Friday was -9999.0 feet.
- Forecast...The river is expected to fall to 12.4 feet
Saturday, May 03.
- Flood stage is 17.0 feet.
- Flood History...This crest compares to a previous crest of
17.7 feet on 03/28/2019.
- http://www.weather.gov/safety/flood
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(Stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 pm...
Location stage stage stage/time Sun Mon Tue Wed
Portage 17.0 12.7 17.73 2 pm 4/25 15.5 14.9 14.6 14.5
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Portage 17.73 2 pm 4/25 M 16.60 1 am 4/27
&&
LAT...LON 4361 8966 4358 8940 4353 8934 4345 8938
4338 8947 4343 8960 4349 8952 4352 8958
4353 8969
$$
QUIGLEY5 follow-up statements
239
WGUS83 KMKX 270254
FLSMKX
Flood Statement
National Weather Service Milwaukee/Sullivan WI
954 PM CDT Sat Apr 26 2025
...The Flood Warning continues for the following rivers in
Wisconsin...
Wisconsin River At Portage affecting Columbia County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued Sunday morning at 1000 AM CDT.
&&
WIC021-271500-
/O.EXT.KMKX.FL.W.0004.000000T0000Z-250427T1700Z/
/PORW3.1.ER.250424T1825Z.250425T1930Z.250426T1747Z.UU/
954 PM CDT Sat Apr 26 2025
...FLOOD WARNING NOW IN EFFECT THROUGH SUNDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Wisconsin River at Portage.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 17.5 feet, In the Blackhawk Park area in the Town of
Caledonia, Old River Road is closed with water over it. West Lane
Road in the Long Lake area is closed with about 4 feet of water
over it in places. County Highway V and Oak Knoll Road in the Town
of Dekorra have water up to the edge of the pavement. A few homes
in the Town of Dekorra area near the river have water in the first
floor and there is also flooding of outbuildings and yards.
* ADDITIONAL DETAILS...
- At 2:30 PM CDT Friday, April 25 the stage was 17.7 feet.
- Bankfull stage is 12.7 feet.
- Forecast...The river is expected to fall below flood stage by
early Monday morning.
- Flood stage is 17.0 feet.
- Flood History...This crest compares to a previous crest of
17.7 feet on 03/28/2019.
- http://www.weather.gov/safety/flood
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(Stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 pm...
Location stage stage stage/time Sun Mon Tue Wed
Portage 17.0 12.7 17.73 2 pm 4/25 15.5 14.9 14.6 14.5
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Portage 17.73 2 pm 4/25 M 16.60 1 am 4/27
&&
LAT...LON 4361 8966 4358 8940 4353 8934 4345 8938
4338 8947 4343 8960 4349 8952 4352 8958
4353 8969
$$
QUIGLEY091
WGUS83 KMKX 271049
FLSMKX
Flood Statement
National Weather Service Milwaukee/Sullivan WI
549 AM CDT Sun Apr 27 2025
...The Flood Warning is extended for the following rivers in
Wisconsin...
Wisconsin River At Portage affecting Columbia County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued this afternoon at 400 PM CDT.
&&
WIC021-272100-
/O.EXT.KMKX.FL.W.0004.000000T0000Z-250427T2049Z/
/PORW3.1.ER.250424T1825Z.250425T1930Z.250426T1449Z.UU/
549 AM CDT Sun Apr 27 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS AFTERNOON...
* WHAT...Minor flooding is occurring.
* WHERE...Wisconsin River at Portage.
* WHEN...Until late this afternoon.
* IMPACTS...At 17.5 feet, In the Blackhawk Park area in the Town of
Caledonia, Old River Road is closed with water over it. West Lane
Road in the Long Lake area is closed with about 4 feet of water
over it in places. County Highway V and Oak Knoll Road in the Town
of Dekorra have water up to the edge of the pavement. A few homes
in the Town of Dekorra area near the river have water in the first
floor and there is also flooding of outbuildings and yards.
* ADDITIONAL DETAILS...
- At 2:30 PM CDT Friday, April 25 the stage was 17.7 feet.
- Bankfull stage is 12.7 feet.
- Forecast...The river is expected to fall below flood stage by
late this afternoon.
- Flood stage is 17.0 feet.
- Flood History...This crest compares to a previous crest of
17.7 feet on 03/28/2019.
- http://www.weather.gov/safety/flood
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(Stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 am...
Location stage stage stage/time Mon Tue Wed Thu
Portage 17.0 12.7 17.73 2 pm 4/25 15.2 14.7 14.6 14.3
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Portage 17.73 2 pm 4/25 M 16.60 1 am 4/27
&&
LAT...LON 4361 8966 4358 8940 4353 8934 4345 8938
4338 8947 4343 8960 4349 8952 4352 8958
4353 8969
$$
MRC612
WGUS83 KMKX 271657
FLSMKX
Flood Statement
National Weather Service Milwaukee/Sullivan WI
1157 AM CDT Sun Apr 27 2025
...The Flood Warning is extended for the following rivers in
Wisconsin...
Wisconsin River At Portage affecting Columbia County.
.The flood warning remains in effect, though there is uncertainty
with the river level due to missing data. The river could be below
flood stage at this point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at midnight CDT.
&&
WIC021-280500-
/O.EXT.KMKX.FL.W.0004.000000T0000Z-250428T0600Z/
/PORW3.1.ER.250424T1825Z.250425T1930Z.250428T0000Z.UU/
1157 AM CDT Sun Apr 27 2025
...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Wisconsin River at Portage.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 17.5 feet, In the Blackhawk Park area in the Town of
Caledonia, Old River Road is closed with water over it. West Lane
Road in the Long Lake area is closed with about 4 feet of water
over it in places. County Highway V and Oak Knoll Road in the Town
of Dekorra have water up to the edge of the pavement. A few homes
in the Town of Dekorra area near the river have water in the first
floor and there is also flooding of outbuildings and yards.
* ADDITIONAL DETAILS...
- At 2:30 PM CDT Friday, April 25 the stage was 17.7 feet.
- Bankfull stage is 12.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 2:30 PM CDT Friday was missing.
- Forecast...The river is expected to fall below flood stage
this evening and continue falling to 12.4 feet Saturday
evening.
- Flood stage is 17.0 feet.
- Flood History...This crest compares to a previous crest of
17.7 feet on 03/28/2019.
- http://www.weather.gov/safety/flood
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(Stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 1 pm...
Location stage stage stage/time Mon Tue Wed Thu
Portage 17.0 12.7 17.73 2 pm 4/25 15.2 14.6 14.6 13.9
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Portage 17.73 2 pm 4/25 M 17.07 1 pm 4/27
&&
LAT...LON 4361 8966 4358 8940 4353 8934 4345 8938
4338 8947 4343 8960 4349 8952 4352 8958
4353 8969
$$
DDV075
WGUS83 KMKX 280414
FLSMKX
Flood Statement
National Weather Service Milwaukee/Sullivan WI
1114 PM CDT Sun Apr 27 2025
...The Flood Warning is extended for the following rivers in
Wisconsin...
Wisconsin River At Portage affecting Columbia County.
.The flood warning remains in effect, though there is uncertainty
with the river level due to missing data. The river could be below
flood stage at this point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued Monday morning at 1000 AM CDT.
&&
WIC021-281500-
/O.EXT.KMKX.FL.W.0004.000000T0000Z-250428T1500Z/
/PORW3.1.ER.250424T1825Z.250425T1930Z.250426T1144Z.UU/
1114 PM CDT Sun Apr 27 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE MONDAY MORNING...
* WHAT...Minor flooding may be occurring.
* WHERE...Wisconsin River at Portage.
* WHEN...Until late Monday morning.
* IMPACTS...At 17.5 feet, In the Blackhawk Park area in the Town of
Caledonia, Old River Road is closed with water over it. West Lane
Road in the Long Lake area is closed with about 4 feet of water
over it in places. County Highway V and Oak Knoll Road in the Town
of Dekorra have water up to the edge of the pavement. A few homes
in the Town of Dekorra area near the river have water in the first
floor and there is also flooding of outbuildings and yards.
* ADDITIONAL DETAILS...
- At 2:30 PM CDT Friday, April 25 the stage was 17.7 feet.
- Bankfull stage is 12.7 feet.
- Forecast...The river is expected to fall to 12.4 feet Sunday,
May 04.
- Flood stage is 17.0 feet.
- Flood History...This crest compares to a previous crest of
17.7 feet on 03/28/2019.
- http://www.weather.gov/safety/flood
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(Stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 1 am...
Location stage stage stage/time Tue Wed Thu Fri
Portage 17.0 12.7 17.73 2 pm 4/25 14.9 14.1 13.8 13.7
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Portage 17.73 2 pm 4/25 M 15.10 1 pm 4/28
&&
LAT...LON 4361 8966 4358 8940 4353 8934 4345 8938
4338 8947 4343 8960 4349 8952 4352 8958
4353 8969
$$
MRC953
WGUS83 KMKX 281356
FLSMKX
Flood Statement
National Weather Service Milwaukee/Sullivan WI
856 AM CDT Mon Apr 28 2025
...The Flood Warning is cancelled for the following rivers in
Wisconsin...
Wisconsin River At Portage affecting Columbia County.
WIC021-281500-
/O.CAN.KMKX.FL.W.0004.000000T0000Z-250428T1356Z/
/PORW3.1.ER.250424T1825Z.250425T1930Z.250426T1455Z.UU/
856 AM CDT Mon Apr 28 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Wisconsin River At Portage.
* ADDITIONAL DETAILS...
- At 8:30 AM CDT Monday the stage was 15.3 feet.
- Bankfull stage is 12.7 feet.
- Forecast...The river is expected to fall to 12.4 feet Sunday
evening.
- http://www.weather.gov/safety/flood
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(Stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 am...
Location stage stage stage/time Tue Wed Thu Fri
Portage 17.0 12.7 15.25 8 am 4/28 14.7 14.0 13.7 13.6
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Portage 17.73 1 pm 4/25 -2.48 15.10 1 pm 4/28
&&
LAT...LON 4361 8966 4358 8940 4353 8934 4345 8938
4338 8947 4343 8960 4349 8952 4352 8958
4353 8969
$$
MARQUARDTWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Apr 26, 3:34 PM CDT, 6 hours 13 minutes earlier. Its key messages:
- Potential for severe thunderstorms Monday night (risk level 4 out of 5 in the west, risk level 3 in the east, except 2 along the lakeshore). Initial indications are that this activity will peak late Monday evening into the overnight with all hazard types possible.
- High temperatures near 80 degrees Fahrenheit are expected Monday, then cooling down toward the middle of next week.
Area forecast discussion, Apr 26, 3:34 PM CDT, 6 hours 13 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 334 PM CDT Sat Apr 26 2025 .KEY MESSAGES... - Potential for severe thunderstorms Monday night (risk level 4 out of 5 in the west, risk level 3 in the east, except 2 along the lakeshore). Initial indications are that this activity will peak late Monday evening into the overnight with all hazard types possible. - High temperatures near 80 degrees Fahrenheit are expected Monday, then cooling down toward the middle of next week. && .SHORT TERM... Issued 334 PM CDT Sat Apr 26 2025 Tonight through Monday morning: High clouds are expected to increase late tnt via warm advection aloft as an upper ridge approaches. Although there will be ample time for temps to fall into the 30s via good radiational cooling conditions. High pressure will then move ewd on Sunday with lgt sely winds developing. Broken mid to upper level clouds are expected from the morning into the early afternoon before thinning and shifting nwd. Far se WI may remain partly cloudy for the day. High temps will range from the lower 50s at the Lake MI shoreline to lower to middle 60s elsewhere. For Sun nt, cyclogenesis will move out of the central high plains to the central Dakotas by 12Z Mon. South central WI will be on the ern periphery of a strong sly low level jet over IA and MN during the early morning hours. The LLJ axis will then shift into wrn WI by 17Z with the accompanied thetae advection. The warm, moist advection and elevated CAPE will bring chances for showers and storms during this time with chances at 50-60 percent north and west of Madison. Gehring && .LONG TERM... Monday afternoon through Saturday: The models are in fairly good agreement with a 994 mb low over the ern Dakotas at 18Z Mon tracking to north central Lake Superior by 06Z Tue, with the cold frontal passage over srn WI from 09-14Z Tue. The shortwave trough associated with the low will be deamplifying over time as it tracks from the ern Dakotas to Lake Superior. The warm sector will move into srn WI during the afternoon and evening hours with capping initially expected after any morning showers and storms. The model qpf consensus produces QPF of one half inch or greater mainly over west central WI to nw WI where the upper dynamics will intersect the plume of sfc based instability. Thus there is some uncertainty on the coverage of severe storms farther to the south over srn WI for Mon nt. The timing would appear to be late evening into the overnight. Overall will still forecast 60-80 percent chances for rain as some PVA and 500 mb height falls of 60-90 meters is forecast, and with the ability of strong shear to organize a MCS. Strong deep layer shear of 50-55 kts and 0-3 km shear of 40 kts will combine with MLCAPE of 1500 J/kg to bring a meaningful severe storm threat to srn WI especially over south central WI. All severe threats will be possible including tornadoes given the strong low level wind shear forecast, whether from a QLCS or supercells. Once again, the coverage of the severe storms is the most challenging aspect to the forecast at this time. Wly winds and drying conditions will then take hold after the frontal passage on Tue. Large high pressure will then gradually shift across the region Tue nt-Wed with relatively seasonal temps expected, but cooler near the lake. More rain may then return Wed nt-Fri as a wave of low pressure tracks from MO to the lower Great Lakes for Thu-Thu nt, which may be followed by a shortwave trough out of the northwest for Fri. High pressure to then follow for Fri nt-Sat. Temps for the 2nd half of the week will be at or slightly below normal. Gehring && .AVIATION... Issued 334 PM CDT Sat Apr 26 2025 VFR conditions this afternoon through Sunday evening. Gehring && .MARINE... Issued 334 PM CDT Sat Apr 26 2025 High pressure around 30.4 inches over Lake Superior and Wisconsin will move over Lake Michigan this evening. The high will be slow to move away with light and variable winds forecast tonight and Sunday. Low pressure of 29.4 inches will then track from South Dakota to northeast Minnesota Monday, then to Quebec by mid Tuesday morning. Expect breezy southerly winds over Lake Michigan Monday through Monday night. Southerly gales are possible, although there will be a strong inversion over the cooler open waters, so there is uncertainty that the very strong winds up to 50 kt just off the surface will be able to mix down. The associated cold front will cross Lake Michigan on Tuesday. Winds will diminish quickly Tuesday night as high pressure around 30.2 inches moves into the region. A Small Craft advisory will likely be needed Monday and Monday night from Sheboygan to Winthrop Harbor due to breezy south winds and building waves. The hazardous conditions for small craft may linger into Tuesday. Gehring && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Apr 26, 2:41 PM CDT, 7 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 241 PM CDT Sat Apr 26 2025 WIZ046-047-051-052-056>060-062>072-271945- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 241 PM CDT Sat Apr 26 2025 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Strong to severe thunderstorms are possible Monday night. The coverage of severe storms is uncertain at this time, but the highest chances for severe storms is over south central Wisconsin. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through the weekend. LMZ643>646-271945- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 241 PM CDT Sat Apr 26 2025 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Saturday A Small Craft advisory will likely be needed Monday and Monday night due to breezy south winds and building waves. The hazardous conditions for small craft may linger into Tuesday. Strong to severe thunderstorms are possible late Monday night. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-271945- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 241 PM CDT Sat Apr 26 2025 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Breezy southerly winds will develop for Monday and Monday night. Gale force gusts will be possible Monday night. Strong to severe thunderstorms are possible Monday into Tuesday. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 3:00 AM CDT | Gale Watch | MKX | 12 hr | |
| Apr 27, 2:33 PM CDT | Gale Warning | MKX | 40 hr | |
| Apr 27, 2:33 PM CDT | Small Craft Advisory | MKX | 49 hr |
Nearby
River Flood Warnings in Wisconsin, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.